Journal of the Japan Veterinary Medical Association
Online ISSN : 2186-0211
Print ISSN : 0446-6454
ISSN-L : 0446-6454
Toxic Nephrosis caused by Kanamycin in a Calf
HIROYUKI OKADAYUMIKO KUDOKIYOSHI TAKAHASHIHIROYUKI TANIYAMAKIYOSHI MATSUKAWA
Author information
JOURNALS FREE ACCESS

1991 Volume 44 Issue 11 Pages 1105-1107

Details
Abstract

Pathologic investigation was performed on the kidney of a calf treated with massive doses of kanamycin. Macroscopically, the renal cortex was a pale yellowish-brown color. Histopathologically, vacuolar degeneration and coagulative necrosis of the renal tubular epithelial cells, particularly in the proximal tubules and dilation of the renal tubules containing cellular debris were observed. Dilation of the renal collecting tubules and hyaline droplet degeneration of the collecting tublar epithelia were also seen, though glomerular changes were not observed. This case was diagnosed as a toxic tubulo-nephrosis caused by kanamycin.

Information related to the author
© Japan Veterinary Medical Association
Previous article Next article
feedback
Top